Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The metastable homotopy of $O\left( n \right)$


Authors: M. G. Barratt and M. E. Mahowald
Journal: Bull. Amer. Math. Soc. 70 (1964), 758-760
DOI: https://doi.org/10.1090/S0002-9904-1964-11229-5
MathSciNet review: 0182004
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 110104
  • 2. I. M. James, Cross sections of Stiefel manifolds, Proc. London Math. Soc. (3) 8 (1958), 536-547. MR 100840
  • 3. H. Toda, The order of the identity map of a suspension space, Ann. of Math. (2) 78 (1963), 300-325. MR 156347
  • 4. J. H. C. Whitehead, Note on π), Proc. London Math. Soc. (2) 48 (1944), 243-291.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11229-5

American Mathematical Society